Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Extreme weakness
Jul 10, 2012

I have recently been started on atripla for about one and a half months, experienced the COMMON side effects but a few days ago I got the flu and I have felt so weak that standing became a problem. The only changes that has happened is that I was using the original atripla, now I am on the generic version and the flu and the extreme weakness. Thanks for answering in advance.

Response from Dr. Henry

Generic versions of Atripla (if WHO approved generic) are generally equivalent to Atripla and have not been linked to increased fatigue to my knowledge (as compared to Atripla). Many viral syndromes (often termed "flu") can result in electrolyte abnormalities, dehydration, muscle aching/fatigue that can take weeks to return to normalcy. Recommend discussing your symptoms with your HIV provider. KH



Previous
Restless, noise sensitive and can't even watch TV.
Next
Was my counselor off base?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement